SciELO - Scientific Electronic Library Online

 
vol.31 issue1Hemorragic and clasical Dengue: suspect diagnosis of a reemerging diseasePudend Nerv neuropaty postparto vaginal author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • Have no similar articlesSimilars in SciELO

Share


Gaceta Médica Boliviana

On-line version ISSN 1012-2966

Abstract

AGUILAR ESCOBAR, Jimena  and  CALVI FERNANDEZ, Ruitter. Toxicoderms. Drug rashes. Gac Med Bol [online]. 2008, vol.31, n.1, pp.68-68. ISSN 1012-2966.

Side effects produced by medicines causes a variety of syndromes, with localized or multiorganic disease. Signs in skin and mucous appear as the more common way and with an important morphologic diversity. That cutaneous reactions can be produced due to immunological mechanisms and due to other origins (idiosyncrasy). Identification of the diffe­rent clinical patrons in this kind of dermathosis, which severity changes from level and limited situations to lethal ones, constitutes the basis of diagnosis. There are other factors that introduce complexity into the problem: a variable clinical expression that bears no etiological relation to medicines; diagnosis evaluation is usually based in clinical data, because a non­immunological mechanism mediates, or due to the technological limitations in the demonstration that a medicine is the side effect origin. We present a clinical case of a 62 years old woman who has toxicoderms by drugs.

Keywords : Cutaneous reactions; Toxicodermas.

        · abstract in Spanish     · text in Spanish     · Spanish ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License